# SDR USAA200705U09

- Difficulty date: May 23, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 48,561 hours, 33,067 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH LONG CRACK FOUND AT BS 440, S-24R.  CLT - REPAIR:  REMOVED DAMAGE, FABRICATED & INSTALLED FILLER & REPAIR ANGLES PER EA 98691.
